Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Preface: Asymptotic Analysis and Elasticity Theory: A Collection of Papers Dedicated to Professor Philippe G. Ciarlet on the Occasion of His 85th Birthday

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmaa.v4n1.preface

Communications in Mathematical Analysis and Applications, Vol. 4 (2025), Iss. 1 : p. 1

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    1

Keywords: